# SDR SWAA2022032084476

- Difficulty date: March 15, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 30,067 hours, 13,712 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Part number: 285A12002
- Part serial: F04630
- Condition: Stuck
- Location: E&E Bay
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH FLAPS STUCK SYMMETRICALLY AT 2 WITH FLAP HANDLE AT 5. USED ALT FLAP EXTENSION TO LAND AT FLAPS 15. / [01] PERFORMED FIM 27-51 TASK 836. BITE MSG 27-53279(L28VAC EXC INV). T/S FIM 27-51 TASK 822. VERIFIED 28VAC AT D728B PIN G11 TO D728A PIN F1. WITHIN LIMITS. R+R FSEU AMM 27-51-01. BITE CKS OK GOOD. CHECKED AND CLEANED CONNECTOR FOR D01012 FLAP MOTOR. VERIFIED FLAP TRANSMISSION FLUID NORMAL PER AMM 12-22-51 LEFT WING TRANSMISSIONS. VERIFIED PER FIM 27-51 TASK 849 TRAILING EDGE FLAPS TRANS TRIP INDICATION NOT EXTENDED. RAN FLAPS/SLATS 5 FULL CYCLES. CKS OK.
